Alert archive / Georgia / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 373, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 27, 2025, 8:36 PM EDT for DeKalb County, Henry County, Rockdale County, Georgia. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 27, 2025, 8:36 PM EDT (00:36 UTC)
- Expired
- Jun 27, 2025, 9:15 PM EDT
- In force
- 39 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties DeKalb County, GA, Henry County, GA, Rockdale County, GA
The radar
The Atlanta radar (KFFC), 52 km from the middle of the area, began a volume at 00:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.6 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 791 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 1679 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- -36 m²/s²
- 0-3 km storm-relative helicity
- 30 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
219
WUUS52 KFFC 280036
SVRFFC
GAC089-151-247-280115-
/O.NEW.KFFC.SV.W.0373.250628T0036Z-250628T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
836 PM EDT Fri Jun 27 2025
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Southwestern Rockdale County in north central Georgia...
Southeastern DeKalb County in north central Georgia...
North central Henry County in north central Georgia...
* Until 915 PM EDT.
* At 836 PM EDT, a severe thunderstorm was located near Kelleytown,
or 7 miles southwest of Conyers, and is nearly stationary.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Conyers, Richardson Park, Arabia Mountain, Kelleytown, and Magnet.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3368 8414 3368 8407 3363 8400 3356 8401
3353 8404 3351 8404 3352 8406 3353 8414
TIME...MOT...LOC 0036Z 197DEG 4KT 3358 8408
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$1 follow-up statement
845
WWUS52 KFFC 280108
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
908 PM EDT Fri Jun 27 2025
GAC089-151-247-280118-
/O.EXP.KFFC.SV.W.0373.000000T0000Z-250628T0115Z/
Rockdale GA-DeKalb GA-Henry GA-
908 PM EDT Fri Jun 27 2025
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN ROCKDALE...
SOUTHEASTERN DEKALB AND NORTH CENTRAL HENRY COUNTIES WILL EXPIRE AT
915 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.
&&
LAT...LON 3368 8414 3368 8407 3363 8400 3356 8401
3353 8404 3351 8404 3352 8406 3353 8414
TIME...MOT...LOC 0108Z 197DEG 4KT 3361 8407
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 8:02 PM EDT, 34 minutes earlier.
Area forecast discussion, Jun 27, 8:02 PM EDT, 34 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Peachtree City GA
802 PM EDT Fri Jun 27 2025
...New 00Z Aviation Discussion...
.SHORT TERM...
(This evening through Saturday)
Issued at 312 PM EDT Fri Jun 27 2025
Key Messages:
- Scattered to numerous afternoon and evening showers and
thunderstorms will be the primary concern.
- Temperatures will be near or slightly above seasonal averages.
Current radar loop shows some isolated thunderstorms beginning to
develop over east central GA and east central AL. Like yesterday,
convection is taking a bit longer get started because the area
was so worked over from yesterdays activity (Kind of a recurring
theme). Ample instability is again developing across the area with
MLCAPE values on the order of 1000-2500 J/kg and ML Lapse Rates
around 6 to 6.5. This will be be sufficient support for at least a
few severe thunderstorms with a primary risk for strong downburst
wind gusts as well as a few instances of hail up to size of dime
to quarter size. Any storms that develop could persist into the
late evening.
On Sat, little change in the overall pattern and environment is
expected. With the area remaining in southwest flow around the
periphery of the western Atlantic high, diurnally driven
convection is again expected. Also, strong to severe isolated
thunderstorms will again be possible.
As for temperatures, forecast highs Friday should be a degree to
two below Todays highs for most of the area. It will still be hot
with heat index values peaking in the 95 to 100 range for portions
of north and central GA.
01
&&
.LONG TERM...
(Sunday morning through next Thursday)
Issued at 312 PM EDT Fri Jun 27 2025
Key Messages:
- Very moist forecast, with diurnally driven convection every day.
- Severe not anticipated at this time, but some uncertainty.
Forecast:
Few overall changes to the forecast this afternoon for the long
term. Next week still looks to be pretty moist with copious
chances for diurnally driven afternoon convection. The upper level
low over the Southeast currently continues to spin in place and
fill through the weekend, providing continued lift. Repeated
rounds of convection through the weekend will do a number on lapse
rates, which should limit the overall severe threat Sunday into
Monday, but with plenty of moisture around and summer heating,
can't rule out a storm or two getting a little bit feisty.
Ensembles have pretty good consensus through this time period,
though one potential "gotcha" for the models will be recovery of
the atmosphere from day to day, where a particularly robust day of
convection may act to limit things a bit more on the next day,
especially given the lack of upper level winds to advect latent
heating due to convection.
Today into Saturday, we will see the TUTT positioned out over the
Atlantic undergo a pretty big squeeze thanks to anticyclonic
rossby wave breaks occurring upstream of it. This will pinch off
another upper level piece of the PV streamer that will develop
into a cyclonically spinning upper level low that will retrograde
towards the SE coastline by Monday. This system creates a point of
uncertainty (and least with today's runs) within the ensembles,
with the Euro suite being a bit more aggressive with pulling it
into the SE, and the GFS suite keeping it to the east off the
coastline. By Tuesday, a shortwave will move within the upper
level jet across the US/Canadian border and drive a quick moving
surface low that will drive a front towards the area on Tuesday
into Wednesday that should stall before reaching the CWA. This
system will bring moisture streaming into the area causing rain
chances on Tuesday to increase even more than the previous days.
Severe chances may be dependent on the position of the
aforementioned upper level low - if it has moved over the area, it
will not only aid in lift, but may bring some enhanced lapse
rates through cooling aloft. Will need to keep an eye on this time
period.
Otherwise, temperatures will likely be modulated through the
longterm by copious surface moisture and afternoon
convection/cloud cover. Highs start in the low 90s and sink into
the 80s by the middle of next week. High Td's hovering in the 70s
will keep overnight lows elevated to the lower 70s.
Lusk
&&
.AVIATION...
(00Z TAFS)
Issued at 747 PM EDT Fri Jun 27 2025
Convection has congealed across much of Atlanta within the 285
perimeter, with SHRA and TSRA (some with GR) occurring at all four
Atlanta area TAF sites. Outflow from the storms have led to VRB
winds sustained as high as 25 kts and gusts up to 35 kts.
Mid-/upper-level clouds will stick around overnight, with patchy
low-level clouds and FG/BR possible. Winds will go light/VRB to
calm overnight.
//ATL Confidence...00Z Update...
Medium confidence on evolution of convection this evening.
High confidence on all other elements.
Martin
&&
.PRELIMINARY POINT TEMPS/POPS...
Athens 70 92 70 92 / 30 50 20 30
Atlanta 71 91 71 90 / 30 50 20 40
Blairsville 64 85 65 86 / 40 60 20 60
Cartersville 68 91 70 90 / 30 50 20 50
Columbus 71 92 72 92 / 20 50 20 50
Gainesville 70 90 70 90 / 30 50 20 40
Macon 71 92 70 92 / 30 50 20 50
Rome 69 90 70 89 / 30 50 20 50
Peachtree City 68 91 69 90 / 30 50 20 40
Vidalia 72 92 73 92 / 20 50 20 50
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
None.
&&
SHORT TERM...01
LONG TERM....Lusk
AVIATION...MartinHazardous weather outlook, Jun 27, 3:14 PM EDT, 5 hours 22 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 314 PM EDT Fri Jun 27 2025 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-281915- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 314 PM EDT Fri Jun 27 2025 This Hazardous Weather Outlook is for north and central Georgia. .DAY ONE...This Afternoon and Tonight... Scattered thunderstorms are expected this afternoon and evening. The strongest storms may produce damaging downburst wind gusts in the 40 to 60 mph range. A Marginal Risk (Level 1 of 5) is in effect for severe thunderstorms. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... Scattered afternoon and evening thunderstorms are expected each day through Wednesday. Some of the strongest thunderstorms could produce strong wind gusts and hail. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS.
In the hours before
Special weather statement, Jun 27, 7:00 PM EDT, 1 hour 36 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
700 PM EDT Fri Jun 27 2025
GAZ004-005-012-272330-
Whitfield GA-Gordon GA-Murray GA-
700 PM EDT Fri Jun 27 2025
...A strong thunderstorm will impact portions of southern Murray,
central Whitfield and northeastern Gordon Counties through 730 PM
EDT...
At 700 PM EDT, a strong thunderstorm was near North Georgia Speedway,
or near Chatsworth, moving southeast at 5 mph.
HAZARD...40 to 50 mph wind, nickel sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Dalton, Chatsworth, Varnell, Dawnville, Ramhurst, Rocky Face, Fort
Mountain State Park, and North Georgia Speedway.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3476 8464 3473 8466 3469 8465 3457 8472
3477 8509 3488 8499
TIME...MOT...LOC 2300Z 296DEG 6KT 3474 8486
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jun 27, 7:06 PM EDT, 1 hour 30 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
706 PM EDT Fri Jun 27 2025
GAZ060-272330-
Putnam GA-
706 PM EDT Fri Jun 27 2025
...A strong thunderstorm will impact portions of central Putnam
County through 730 PM EDT...
At 705 PM EDT, a strong thunderstorm was over Warfield, or near
Eatonton, moving northwest at 10 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Eatonton, Willard, and Warfield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3327 8325 3320 8335 3328 8352 3337 8347
3340 8337
TIME...MOT...LOC 2305Z 136DEG 9KT 3327 8336
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jun 27, 7:06 PM EDT, 1 hour 30 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
706 PM EDT Fri Jun 27 2025
GAZ020-021-031>033-272330-
North Fulton GA-Cobb GA-Cherokee GA-Bartow GA-Paulding GA-
706 PM EDT Fri Jun 27 2025
...A strong thunderstorm will impact portions of northeastern
Paulding, southwestern Cherokee, northern Cobb, north central Fulton
and southeastern Bartow Counties through 730 PM EDT...
At 706 PM EDT, a strong thunderstorm was over Acworth, or 10 miles
southeast of Cartersville, moving east at 15 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail, frequent cloud
to ground lightning and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Marietta, Mountain Park, Sandy Springs, Roswell, Kennesaw, Woodstock,
Acworth, Emerson, Fair Oaks, Mount Bethel, White Water Park, Sweat
Mountain, Kellogg Creek, Oak Grove, Kennesaw State University, Cross
Roads, Due West, Sandy Plains, and Hobgood Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3397 8481 3412 8480 3415 8437 3390 8437
TIME...MOT...LOC 2306Z 263DEG 14KT 3405 8470
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jun 27, 8:07 PM EDT, 29 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
807 PM EDT Fri Jun 27 2025
GAZ033-044>046-054-055-057-280030-
Fayette GA-North Fulton GA-Rockdale GA-Clayton GA-DeKalb GA-Henry GA-
South Fulton GA-
807 PM EDT Fri Jun 27 2025
...Strong thunderstorms will impact portions of western Rockdale,
southern DeKalb, north central Fayette, northwestern Henry, Clayton
and south central Fulton Counties through 830 PM EDT...
At 807 PM EDT, a line of strong thunderstorms was along a line
extending from near Sandtown to Morrow to Richardson Park, and moving
southwest at 5 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail, frequent cloud
to ground lightning and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Atlanta, Conyers, Jonesboro, City of South Fulton, East Point,
Stockbridge, Union City, Forest Park, Riverdale, College Park,
Fairburn, Morrow, Hapeville, Lake City, Lithonia, Hartsfield-Jackson
Airport, Grant Park-Zoo Atlanta, Candler-Mcafee, Lakeview Estates,
and Lake Spivey.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3376 8449 3373 8428 3376 8405 3356 8401
3352 8405 3348 8435 3360 8466
TIME...MOT...LOC 0007Z 040DEG 6KT 3368 8454 3358 8436 3358 8415
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jun 27, 8:08 PM EDT, 28 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
808 PM EDT Fri Jun 27 2025
GAZ024-280045-
Banks GA-
808 PM EDT Fri Jun 27 2025
...A strong thunderstorm will impact portions of northeastern Banks
County through 845 PM EDT...
At 808 PM EDT, a strong thunderstorm was over Pinefield Crossroads,
or near Homer, moving northeast at 5 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Homer, Hollingsworth, and Pinefield Crossroads.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3447 8342 3446 8340 3442 8338 3439 8338
3435 8339 3432 8339 3429 8341 3434 8356
3449 8355 3449 8352
TIME...MOT...LOC 0008Z 204DEG 6KT 3438 8343
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jun 27, 8:30 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
830 PM EDT Fri Jun 27 2025
GAZ033-044>046-048-054-055-057-280100-
Fayette GA-North Fulton GA-Rockdale GA-Clayton GA-DeKalb GA-
Newton GA-Henry GA-South Fulton GA-
830 PM EDT Fri Jun 27 2025
...Strong thunderstorms will impact portions of southwestern
Rockdale, southern DeKalb, northeastern Fayette, northern Henry,
Clayton, south central Fulton and west central Newton Counties
through 900 PM EDT...
At 830 PM EDT, a line of strong thunderstorms was along a line
extending from College Park to near Richardson Park, and moving
southeast at 5 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail, frequent cloud
to ground lightning and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Atlanta, McDonough, Fayetteville, Conyers, Jonesboro, City of South
Fulton, East Point, Stockbridge, Forest Park, Riverdale, College
Park, Morrow, Hapeville, Lake City, Lithonia, Hartsfield-Jackson
Airport, Candler-Mcafee, Lakeview Estates, Belvedere Park, and Lake
Spivey.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3372 8453 3375 8408 3348 8388 3345 8446
TIME...MOT...LOC 0030Z 302DEG 6KT 3361 8447 3361 8407
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 8:07 PM EDT | Special Weather Statement | FFC | Clayton | 23 min |
| Jun 27, 8:08 PM EDT | Special Weather Statement | FFC | Banks | 37 min |
| Jun 27, 8:30 PM EDT | Special Weather Statement | FFC | Clayton, Rockdale | 30 min |
| Jun 27, 8:36 PM EDT | Flash Flood Warning | FFC | Clayton, DeKalb, Fulton | 3 hr |
| Jun 27, 9:11 PM EDT | Special Weather Statement | FFC | Polk | 34 min |
| Jun 27, 10:49 PM EDT | Special Weather Statement | FFC | Crawford | 26 min |
| Jun 27, 10:51 PM EDT | Special Weather Statement | FFC | Crisp | 24 min |
| Jun 27, 11:14 PM EDT | Special Weather Statement | FFC | Twiggs | 31 min |
| Jun 27, 11:27 PM EDT | Special Weather Statement | FFC | Talbot | 33 min |
| Jun 27, 11:28 PM EDT | Special Weather Statement | FFC | Crisp | 32 min |
| Jun 27, 11:47 PM EDT | Special Weather Statement | FFC | Crawford | 28 min |
| Jun 27, 11:49 PM EDT | Special Weather Statement | FFC | Taylor | 26 min |
| Jun 28, 12:05 AM EDT | Special Weather Statement | FFC | Bibb | 25 min |
| Jun 28, 12:31 AM EDT | Special Weather Statement | FFC | Bibb, Jones, Peach | 29 min |
| Jun 28, 12:40 AM EDT | Flash Flood Warning | FFC | Bibb, Crawford, Peach | 3 hr |
| Jun 28, 12:54 AM EDT | Special Weather Statement | FFC | Macon | 36 min |
| Jun 28, 1:27 AM EDT | Special Weather Statement | FFC | Macon, Schley | 33 min |
| Jun 28, 1:59 AM EDT | Special Weather Statement | FFC | Schley | 31 min |
| Jun 28, 3:56 PM EDT | Special Weather Statement | FFC | Crawford | 34 min |
| Jun 28, 4:51 PM EDT | Special Weather Statement | FFC | Troup | 24 min |
| Jun 28, 5:23 PM EDT | Special Weather Statement | FFC | White | 37 min |
| Jun 28, 6:06 PM EDT | Special Weather Statement | FFC | Clayton | 24 min |
| Jun 28, 6:19 PM EDT | Special Weather Statement | FFC | White | 26 min |
| Jun 28, 6:31 PM EDT | Special Weather Statement | FFC | Fulton | 29 min |
| Jun 28, 6:51 PM EDT | Special Weather Statement | FFC | Coweta | 24 min |
| Jun 28, 6:53 PM EDT | Special Weather Statement | FFC | Union | 37 min |
| Jun 28, 7:06 PM EDT | Special Weather Statement | FFC | DeKalb | 24 min |
| Jun 28, 7:40 PM EDT | Special Weather Statement | FFC | Gwinnett | 35 min |
| Jun 28, 7:56 PM EDT | Flash Flood Warning | FFC | DeKalb, Fulton | 3 hr |
Nearby
Severe Thunderstorm Warnings in Georgia, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.